Existence of solutions for some non-Fredholm integro-differential equations with mixed diffusion


Efendiev M., Vougalter V.

JOURNAL OF DIFFERENTIAL EQUATIONS, vol.284, pp.83-101, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 284
  • Publication Date: 2021
  • Doi Number: 10.1016/j.jde.2021.03.002
  • Title of Journal : JOURNAL OF DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.83-101

Abstract

We establish the existence in the sense of sequences of solutions for certain integro-differential type equations in two dimensions involving the normal diffusion in one direction and the anomalous diffusion in the other direction in H-2(R-2) via the fixed point technique. The elliptic equation contains a second order differential operator without the Fredholm property. It is proved that, under the reasonable technical conditions, the convergence in L-1(R-2) of the integral kernels implies the existence and convergence in H-2(R-2) of the solutions. (C) 2021 Elsevier Inc. All rights reserved.